Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What is the remedy to overcome depression and do antidepressants cause any side effects ?

HELLO SIR I AM RIZWAN HAIDER FROM NAGPUR SIR PLEASE HELP ME BECAUSE I AM SUFFERING FROM DEPRESSION FROM LAST 6 MONTH.EVERYDAY I FEEL TO REALIZED TO BE OK BUT IT S NOT. I AM TAKING ALCOHOL AND CIGARETTE IN ALTERNATE DAYS. I CONSULT ONE OF THE BEST PSYCHIATRIST IN NAGPUR. HE GAVE SOME ANTI DEPRESSION TABLET LIKE MACORATE CR300,BUPRON SR150,MIRTAKEM 15,PEXEP CR-25. I READ POSITIVE MENTAL BOOK,DO MEDITATION , YOGA AND POSITIVE SELF TALK REGULARLY AND WAKE UP AT 5.00 AM EVERY MORNING FROM LAST 3 MONTHS TO RECOVER MY DEPRESSION. BUT WHOLE DAY I FEEL STRESS,UNSECURED,LOW EMOTIONS ,MEMORY WEAK,LOW CONFIDENCE ETC. I CAN T EXPRESS MY FEELING ANYONE PROPERLY. I FEEL UNSECURED IN FROM OF PEOPLE. IF I WILL NOT EAT THESE TABLET IS THERE ANY SIDE EFFECTS. SO PLEASE HELP ME SIR TO RECOVER MY DEPRESSION. THIS IS FOR MY LIFE , CARRIER AND MY RELATIONS. GIVE ME SOLUTION PLEASE AS EARLY AS POSSIBLE THANKING YOU.
Asked On : Tue, 3 Apr 2012
Answers:  3 Views:  402
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Dear Haider

From above description it appears that you are having both anxiety and depressive symptoms along with substance use problem. The problem you are having requires higher doses then usual depression. Substance use ( alcohol and cigarette) either hampering the effect of medication or actually worsening your symptoms. It may be advised that you stop alcohol and cigarette, meet your psychiatrist and discuss about response with medication/ optimizing medication. Continue reading those books, doing yoga, self positive talk and continue medication. Common side effect with these medicine includes nausea, heaviness of head, sleepiness, abdominal discomfort, weight gain etc but most of them seen for few week of starting medication.

Insa-allah you will be alright soon.
Answered: Tue, 10 Apr 2012
I find this answer helpful
General & Family Physician Dr. Kimberly Martin's  Response
Hello Mr. Haider,

Thank you for visiting Healthcaremagic.com.

Depression can be a difficult problem to treat accurately. The medications you are taking are a good first response. However, you may need the dosage changed. You are making the right decision by asking for help. You have done what you can to alleviate the symptoms.

Alcohol will not help the problem of depression, in fact, it may increase your symptoms. You need to return to your psychiatrist to get the dosage of your medication changed.

If you are having thoughts of hurting yourself and have a plan to do so, please seek emergency help from your nearest hospital.

Be well,
Dr. Kimberly
Answered: Wed, 4 Apr 2012
I find this answer helpful
  User's Response
HI RIZWAN HYDER,HAPPY TO KNOW THAT U R TRYING LOT TO BE POSITIVE BUT UR HABBITS R NOT ALLOWING U TO BE NORMAL.ONLY MEDICATION MAY NOT HELP U, U MAY FEEL AS IF U R A PATIENT FOR EVER TILL U DEPEND ON MEDICATION.MY SUGGESTION IS BETTER U GO FOR A DE-ADDICTION AND REHABILITATION CENTRE .AND I AM SURE U WILL BE FREE FROM MEDICATON IN FUTURE.
Answered: Wed, 4 Apr 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor